MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC. MAMMTOME REVOLVE ULTRASOUND PROBE; BIOPSY INSTRUMENT

DEVICOR MEDICAL PRODUCTS INC. MAMMTOME REVOLVE ULTRASOUND PROBE; BIOPSY INSTRUMENT
Model Number MHUS08
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mhus08 probes are sterile, single use devices, indicated to obtain tissue samples from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.The device has not yet been received by devicor medical products, inc.For evaluation.Therefore we are unable to determine a root cause for the reported incident.If the tissue is found within the vacuum line rather than in the sample management system, a misdiagnosis is possible due to lost tissue.Following consultation with our medical director, due to the potential to cause or contribute to death or serious injury as a result of potential missed or lost tissue samples, pursuant to 21 cfr §803, this failure mode was determined to be a reportable malfunction.
 
Event or Problem Description
Devicor medical products inc.Received a report from our affiliate, devicor medical (b)(4), stating, during a breast biopsy procedure, after 3-4 samples were taken, a 603 error message occurred and one of the sample is in the vacuum tubing line.This has been documented in our system as record # (b)(4).

Brand Name
MAMMTOME REVOLVE ULTRASOUND PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8518465
Report Number3008492462-2019-00018
Device Sequence Number19239762
Product Code KNW
UDI-Device Identifier00841911100812
UDI-Public(01)00841911100812(17)210924(10)F11838465D
Combination Product (Y/N)N
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2021
Device Model NumberMHUS08
Device Catalogue NumberMHUS08
Device Lot NumberF11838465D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1